advertisement
Question
Posted by: Busie | 2010/09/15

Help

Hi

I''m using a Noristerant Injection for prevention(8weeks) at first i went for my periods and the month after thy didnt come out. Its treating me very well with no funny attidutes on my body. I would like to know, is the danger if i dont go to periods at all since i know that as a women we must have our periods for that blood to come out?

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is no danger. The womb lining is thinned and therefore there is nothing to be shed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/19

There is no danger. The womb lining is thinned and therefore there is nothing to be shed.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement